# SDR AWXA200200795

- Difficulty date: August 12, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545807530
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 3/4" CRACK WAS FOUND ON THE R-1 DOOR FRAME AT INBOARD LOWER END, BS 300, RBL 55. MAINTENANCE REMOVED DAMAGED SECTION OF R-1 DOOR LOWER FORWARD STUB BEAM FRAME AND FOUND SILL CLIP ALSO CRACKED. REMOVED SILL CLIP, FABRICATED 2 EACH REPAIR ANGLES AND NEW SILL CLIP, AND INSTALLED REPAIR PARTS IAW B737-200 SRM 51-40-3, PG. 1-6, FIG. 1.
